# SDR SWIA201231894

- Difficulty date: September 27, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 25,447 hours, 21,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 1 AND RIGHT NR 1 EXTERIOR EMERGENCY LIGHTS ARE INOPERATIVE.  (FLT 6284)  REPLACED NR 1 ELBP BATTERY PACK IN REFERENCE TO AMM.  P/N: AD-2013-1A  S/N OFF: 67801
